# SDR AWXA200601222

- Difficulty date: July 12, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 31,221 hours, 11,992 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110010
- Condition: Corroded
- Location: Fuselage
- Part time: 31,221 hours, 1,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - FOUND CORROSION ON SEAT TRACK LOC FS 43+11 Y765 LT PAX CABIN.  MAINTENANCE REPLACED SEAT TRACK LOC FS 41 TO FS 42 Y 765 AH PASSENGER CABIN IAW SRM A320 51-72-11 PAGE 1-2.
